On measure of non-compactness in convex metric spaces
Gajić Ljiljana M
Filomat, 2005 (19):1-5
Details  Full text ( 94 KB)  DOI:10.2298/FIL0519001G
A generalization of Kurepa’s inequality
Dragomir Sever S.
Filomat, 2005 (19):7-17
Details  Full text ( 190 KB)  DOI:10.2298/FIL0519007D
Skew exactness and range-kernel orthogonality
Harte Robin
Filomat, 2005 (19):19-33
Details  Cross Ref cited by(2)  Full text ( 160 KB)  DOI:10.2298/FIL0519019H
On some double almost lacunary sequence spaces defined by Orlicz functions
Savas Ekrem, Patterson Richard F.
Filomat, 2005 (19):35-44
Details  Cross Ref cited by(1)  Full text ( 183 KB)  DOI:10.2298/FIL0519035S
A general fixed point theorem for four weakly compatible mappings satisfying an implicit relation
Popa Valeriu
Filomat, 2005 (19):45-51
Details  Cross Ref cited by(3)  Full text ( 128 KB)  DOI:10.2298/FIL0519045P